MIA cover

Mathematical Inequalities & Applications

Volume: 9

Year: 2006


Issue: 4 (October, 2006)
Article number / DOI Authors / Title Pages Abstract Article
09-52 Kaizhong Guan: Schur-convexity of the complete symmetric function 567–576 View View
09-53 K. M. Furati, N.-E. Tatar: Some fractional differential inequalities and their applications 577–598 View View
09-54 Ioan Rasa: Classes of convex functions associated with Bernstein operators of second kind 599–605 View View
09-55 Péter Czinder, Zsolt Páles: Some comparison inequalities for Gini and Stolarsky means 607–616 View View
09-56 Qing-Hua Ma, Josip Pečarić: Some new nonlinear retarded integral inequalities and their applications 617–632 View View
09-57 Agnieszka Goroncy, Tomasz Rychlik: How deviant can you be? The complete solution 633–647 View View
09-58 T. V. Tararykova: An explicit representation as quasi-sum of squares of a polynomial generated by the AG inequality 649–659 View View
09-59 Muhammet Kamali: Neighborhoods of a new class of p-valently starlike functions with negative coefficients 661–670 View View
09-60 Yan Liu, Changhao Lin: Phragmén-Lindelöf type alternative results for the stokes flow equation 671–694 View View
09-61 C. Enache, G. A. Philippin: Some maximum principles for a class of elliptic boundary value problems 695–706 View View
09-62 Yong-Soo Jung, Kil-Woung Jun: The stability of a Wilson type and a Pexider type functional equation 707–716 View View
09-63 Ekrem Savaş: On almost increasing sequences for generalized absolute summability 717–723 View View
09-64 M. B. Dhakne, S. D. Kendre: On a nonlinear Volterra integrodifferential equation in Banach spaces 725–738 View View
09-65 Pankaj Jain, Pawan K. Jain, Babita Gupta: Higher dimensional compactness of Hardy operators involving Oinarov-type kernels 739–748 View View
09-66 J. I. Fujii, M. Nakamura, J. Pečarić, Y. Seo: Bounds for the ratio and difference between parallel sum and series via Mond-Pečarić method 749–759 View View
09-67 Muhammad Aslam Noor: Mixed quasi regularized variational inequalities 761–769 View View
09-68 Mao-Ming Jin: Perturbed algorithm and stability for strongly nonlinear quasi-variational inclusion involving H-accretive operators 771–779 View View
09-69 G. Isac, S. Z. Németh: Duality in nonlinear complementarity theory by using inversions and scalar derivatives 781–795 View View
09-70 Kaizhong Guan: The Hamy symmetric function and its generalization 797–805 View View